Discussions that mention ditropan

Cancer: Bladder board


Here's my short version of what's happened. 2 months or so of pain and pressure, frequent urination, burning feeling in pubic bone area. Just before I went to the dr, I was vomiting and had pain in my side/flank area and blood in urine. Diagnosed with my first UTI and given Cipro and Urispas. Went back to the dr after 10 days of Cipro to make sure the UTI was gone. It wasn't--now dropping red/white blood cells in urine but, no bacteria. Went to a Urologist yesterday who said my urinalysis was crystal clear. She took some xrays and found no kidney stones or anything that looked suspicious at all. She said that my bladder was probably inflamed, causing these spasms, pelvic pressure and pain. Does bladder inflammation cause pelvic pressure and pain? I do have the sudden urge to go to the bathroom and kind of a burning around my bladder which will come and go but, I've never had burning upon urination. The pelvic/pressure and pain are pretty consistent though--some days it's worse, some days it's better but, it's always there. Anyway, took the Ditropan yesterday (one pill/per day) and didn't feel much better. Urispas worked better and the uro said that Ditropan was stronger than Urispas. Am I not giving this enough time to work? Should I feel relief as soon as I take it, like with Urispas? I read on Ditropan's webpage that symptom relief can take 2 weeks. I do not think I can wait that long!!!! I am so sick of this.

Any advice would be so appreciated. :( Has anyone else taken Ditropan? What were your results? How long can a bladder be inflamed? The uro said I could take Ditropan for months--I do not want to do that!
Hi BamaBabe, I'm usually on the Menopause board since my doc said I am going thru perimenopaus. The bladder thing is one of my major symptoms next to chest pain and anxiety and weird periods. This has been ongoing since Feburary - other than that - never been sick in my life!

I have the exact same symptoms you do and been through pretty much the same thing with my doctors. My urologist gave my Pyridium Plus which I believe led to the chest pains. I never took the Ditropan but am too looking to see what someone says about it. I'm only 39 and hate this! I pictured bladder problems at about 85?:)

Anyway I take Uristat and it helps - relieve the pressure and burning feeling and the urge to go within 20 minutes - only problem - I pee orange. I also have back pain with this as well. I also take xanax for the anxiety - it helps - sometimes I have to take it all the time - would rather be in a fog than be bothered with all this mess.

Feel better,
kc
Hi!

I know what you mean about the age factor. I am only 34 and I just never expected to have problems like this. I have the same symptoms you described along with my periods being kind of strange right now too. One month, it was about 10 days late and I am NEVER EVER late and never have been. Then the next month it was early and the most recent month it was on time too. Horribly painful though--more painful (cramping!) than I've ever had. I have pain in my hips and my lower back along with abdominal pressure and cramping. The Ditropan did help some this morning although, I like Urispas better. I'm thinking about just calling my Urologist and asking for a prescription for that-I only have 8 pills left from before. It seems as though (after reading) Ditropan helps with bladder control (urine retention) and has mild muscle relaxers for the bladder. Urispas made such a deference because it was mainly a muscle relaxant for the urinary tract. I have talked to several people though who have said that a bladder infection is the worst and can take months for the bladder to heal itself. I'm hoping it doesn't take that long..I can't take it. It's the worst!

I did make an appt with GYN and the soonest they could see me was Wednesday of next week. I'm so concerned that this is something else--maybe ovarian cancer or something like that. I know I worry too much but, I can't help it when all of these meds don't seem to make much of a difference! Maybe I just need more time for it to heal. I don't know.

I hope you feel better soon too!